Please help, desperate, got fleas in house but flea spray affects GABA
« on: August 08, 2017, 09:50:04 pm »
My friend brought his dog in my flat and the dog has left fleas, ive been bitten.
I’ve tried vaccumming, but I am so depressed and anxious and stressed about other things including withdrawal that I only have the energy to vaccuumm part of a room a day, ,whereas to get rid of the fleas, eggs and larvae you either have to vaccuum every day for a week or use flea spray with insect growth regulator in.
The problem with these substances is that they all have chemicals in which, on doing research, affect gaba in a bad way, I wont ramble.
I even tried to find a respirator online so that I did not breathe in any of the vapours, but there is so much choice that I am totally confused as to which respirator to buy to prevent me inhaling the fumes of the flea spray, as you have to keep windows shut while it works when you spray.
Has anyone ever used any of the strong flea sprays in withdrawal?
Did they react with you in a bad way?
I am desperate to hear of anyone’s experience with these flea sprays, they worked for me when i wasnt on valium but I am scared to use them given what I have read online about them interacting with GABA.
Please people consider how you respond to others
« on: July 26, 2017, 05:27:46 pm »
I put some post up the other day as I was hopeful that I might find a therapist at McLean’s Hospital. However some found it a purpose to rail against doctors and everything else. I would like to ask you that if somebody is new to please take a more gentle attitude hair is how I feel today
Thank you for everybody who bashed this thread. I came on this board for help and I really thought that my post was benign.
I was attacked or I should say my post was attacked very viciously and it sent me into a conflict which really helped to worsen my withdrawal. I am already all alone people should really consider what they are saying to somebody especially if they are new to this board. I am in a headlong depression and am extremely alone I didn’t need this.
Antipsychotics are drugs that are used to treat symptoms of psychosis such as delusions (for example, hearing voices), hallucinations, paranoia, or confused thoughts. They are used in the treatment of schizophrenia, severe depression and severe anxiety. Antipsychotics are also useful at stabilizing episodes of mania in people with Bipolar Disorder.
Their main action is on dopamine receptors, reducing levels of excess dopamine. They may also affect levels of other neurotransmitters, namely acetylcholine, noradrenaline, and serotonin.
Older antipsychotics tend to be called typical antipsychotics, and antipsychotics that have been developed more recently are called atypical antipsychotics. Atypical antipsychotics are less likely to produce extrapyramidal side effects (such as tremor and Parkinson’s-like symptoms) and tardive dyskinesia (abnormal, repetitive facial movements). Atypical antipsychotics are also more likely to improve cognitive function. Clozapine (classed as an atypical antipsychotic even though it is quite an old drug) also improves delusions and hallucinations and reduces the risk of suicide.
Foggy and feel crazy
« on: April 17, 2017, 05:03:15 pm »
Anyone struggle with having this mental block or cloud/fogginess in their brain and also feeling everything being off? Like I go to do something normal; i.e. take a bath and everything still feels weird and looks odd. I get such high anxiety that I feel I’ll just flip out. I honestly don’t know how to control this or make it go away. Please help with suggestions…..
« on: March 29, 2017, 01:14:49 pm »
Before I was put on a benzo I had Pure o OCD. My theme was I thought I was dead and in the afterlife. Today while in benzo withdrawal I can’t seem to break through the thoughts that I’m fine. Like I’m totally losing it.
I have Mental illness so it’s kinda hard to help me when I have so much going on.
Re: Afterlife fear
« Reply #1 on: March 29, 2017, 02:49:54 pm »
I think it may be your mental illness combining with the DP/DR that happens in withdrawal! For me it was just creepy things like the feel of plastic grocery bags was all wrong, I was sure they were much thinner and cheaply made and I despised touching them for a long time. Religion and your concept of what an after-life is are probably overwhelming right now.
So, research Depersonalization and Derealization, I hope that will comfort you…
I'm 45 and have lost ABSOLUTELY EVERYTHING.
« on: March 14, 2017, 10:16:14 am »
I’ve been fighting clonazepam withdrawal for four years now. I’ve made it through it twice only to b launched back into it by mistakes. Once from taking a prescribed drug called perphenizine which totally reset me back to zero. And once from taking Aleve. I’m 45 and have lost everything I own. My savings, my 401 k, my stock portfolio and my house ..which burned down while in clonopin withdrawal. My credits destroyed too. I’ve lost over 200,000 total.
I’m 45 yrs old and feel there’s no use in trying to start over. I’m too old. My life is over and I simply do not want to exist anymore.